On new majorization theorems

J. Pečarić, S. Abramovich

Research output: Contribution to journalArticlepeer-review

Abstract

The subject of majorization is treated exten-sively, see, for instance, [1, 5] and [4] and their references. In 1947, L. Fuchs gave a weighted generalization of the well-known majorization theorem for convex functions and two sequences monotonic in the same sense, see [4, p. 419] or [6, p. 323]. For other related results, see [4, pp. 417-420] or [6, pp. 323-332]. In this paper we shall give related results in the case when only one sequence is monotonic. Moreover, while in Fuchs results we have real weights, in our results we need positive weights. These results form extensions of theorems of Kolum-ban and Mocanu [2], Toader [8] and Maligranda, Pecaric and Persson [3], as well as results from [5, pp. 337-338; 350] and [7, pp. 9 and 145-148].

Original languageEnglish
Pages (from-to)903-911
Number of pages9
JournalRocky Mountain Journal of Mathematics
Volume27
Issue number3
DOIs
StatePublished - 1997

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On new majorization theorems'. Together they form a unique fingerprint.

Cite this